Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2017 | Journal Article | LibreCat-ID: 54046
R. Khanjani Shiraz, V. Charles, M. Tavana, and D. Di Caprio, “A redundancy detection algorithm for fuzzy stochastic multi-objective linear fractional programming problems,” Stochastic Analysis and Applications, vol. 35, no. 1, pp. 40–62, 2017, doi: 10.1080/07362994.2016.1248780.
LibreCat | DOI
 

Filters and Search Terms

issn=1532-9356

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed